Vol. 59, No. 1, 1975

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
a-closures of completely distributive lattice-ordered groups

Andrew M. W. Glass, W. Charles (Wilbur) Holland Jr. and Stephen H. McCleary

Vol. 59 (1975), No. 1, 43–67
Abstract

The a-closure of a completely distributive lattice-ordered group is located within a wreath product of primitive components associated with certain transitive representation of the group. For many primitive lattice ordered groups, the a-closures are described explicitly.

Mathematical Subject Classification
Primary: 06A55
Milestones
Received: 5 September 1973
Revised: 7 March 1975
Published: 1 July 1975
Authors
Andrew M. W. Glass
W. Charles (Wilbur) Holland Jr.
Stephen H. McCleary